# SDR COMA0160107

- Difficulty date: January 10, 2001
- Submitted: January 15, 2001
- Operation: Air carrier
- Aircraft: N776CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7293
- Aircraft time: 4,701 hours, 4,860 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Torque Link
- Condition: Disconnected
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

NLG DID NOT RETRACT, TREMENDOUS SHUDDER ON ROLL.  FOUND NLG TORQUE LINKS DISCONNECTED.  CONNECTED TORQUE LINKS, INSPECTED FOR DAMAGE, NONE FOUND.
